# SDR CALA2013102392299

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 38,215 hours, 16,750 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START FAULT DISPLAYED ON UPPER ECAM SCREEN, HUNG START, ENG 1.  START VLV NEVER DID OPEN, TRIED THREE START ATTEMPTS.  REPLACED PNEUMATIC START VLV IAW AMM-80-13-51. OPERATIONS CHECKED GOOD.
